MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance the guide wheels on the stretcher came out of the track and rolled onto the top of the fastener which did not allow the second safety bail to engage with the hook and the head end of the stretcher lowered from the ambulance.The stretcher remained upright and the patient denied any injury; however, a medic did allege a hand injury in the form of an abrasion but no medical intervention was sought.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation at the customer's location.The stretcher was found to be operating as intended and the reported issue could not be duplicated.
 
Event or Problem Description
It was reported while unloading a patient from the ambulance the guide wheels on the stretcher came out of the track and rolled onto the top of the fastener which did not allow the second safety bail to engage with the hook and the head end of the stretcher lowered from the ambulance.The stretcher remained upright and the patient denied any injury; however, a medic did allege a hand injury in fhe form of an abrasion but no medical intervention was sought.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key19217718
Report Number1523574-2024-00039
Device Sequence Number8198489
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)230216
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight73 KG